ACEPHEN 650MG SUPPOSITORIES   Enlarge image

Looking for prescription drug prices?

Prescription co-pays vary by insurance coverage. As a result, we don't provide a drug price until we process your prescription and determine your co-pay.

For out-of-pocket prices:

Drug Information For:

ACEPHEN 650MG SUPPOSITORIES

Ingredient Name:

ACETAMINOPHEN (a-seat-a-MIN-oh-fen)

Drug Manufacturer:

G & W LABS

Common Uses:

This medicine is an analgesic and antipyretic used to treat pain, headache, and fever. It may also be used to relieve pain in certain kinds of arthritic conditions. This medicine may also be used to treat other conditions as determined by your doctor.

Before Using This Medicine:

Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking anticoagulants (eg, warfarin) or isoniazid. DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions, including liver or kidney problems, allergies, pregnancy, or breast-feeding. Tell your doctor if you have a history of alcohol abuse or you drink more than 3 alcohol-containing drinks every day. Contact your doctor or pharmacist if you have any questions about taking this medicine.

How to Use This Medicine:

Use this medicine exactly as directed on the package, unless instructed differently by your doctor. WASH YOUR HANDS before and after using this medicine. IF THE SUPPOSITORY IS TOO SOFT TO USE, put it in the refrigerator for about 15 minutes or run cold water over it. Then remove the wrapper and moisten the suppository with cool water. Lie down on your side. Use your finger to push the pointed end of the suppository well up into the rectum. STORE THIS MEDICINE at room temperature, away from heat and light. KEEP THIS MEDICINE out of the reach of children and away from pets. IF YOU MISS A DOSE OF THIS MEDICINE and you are using it regularly, use it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not use 2 doses at once.

Cautions:

DO NOT TAKE THIS MEDICINE if you have had an allergic reaction to it or if you are allergic to any ingredient in this product. DO NOT USE MORE OF THIS MEDICINE than recommended by your doctor or on the package label. If you use more of this medicine than recommended, the risk of severe liver damage may be increased. Check with your doctor or pharmacist if you are not sure how much of this medicine may be used. IF YOUR SYMPTOMS DO NOT IMPROVE within a few days or if they become worse, check with your doctor. FOR PAIN AND FEVER IN CHILDREN: Stop use and ask a doctor if fever gets worse or lasts more than 3 days, pain gets worse or lasts more than 5 days, or redness or swelling is present or any new symptoms appear. FOR PAIN AND FEVER IN ADULTS: Stop use of this medicine and ask your doctor if pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, or new symptoms occur or redness or swelling is present. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes other medicines containing acetaminophen (check labels closely). THIS MEDICINE CONTAINS ACETAMINOPHEN. Do not take additional acetaminophen without checking with your doctor or pharmacist. Ask your pharmacist if you have questions about which medicines contain acetaminophen. ALCOHOL WARNING: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. SEVERE OR PERSISTENT SORE THROAT or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult a doctor promptly. Do not use for more than 2 days or give to children younger than 3 years old unless directed by a doctor. THIS MEDICINE MAY CAUSE false results with some in-home test kits for blood cholesterol. Check with your doctor or pharmacist if you are taking this medicine and need to check your blood cholesterol at home. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. THIS MEDICINE IS EXCRETED in breast milk. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby.

Possible Side Effects:

NO COMMON SIDE EFFECTS HAVE BEEN REPORTED with the proper use of this medicine. If you notice any unusual effects, contact your doctor, nurse, or pharmacist. A VERY BAD SKIN REACTION (Stevens-Johnson syndrome / toxic epidermal necrolysis) may happen. It can cause very bad health problems that may not go away and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin (with or without fever); red or irritated eyes; or sores in your mouth, throat, nose, or eyes. CONTACT YOUR DOCTOR IMMEDIATELY if you experience dark urine or pale stools, stomach pain, unusual fatigue, or yellowing of the skin or eyes. AN ALLERGIC REACTION to this medicine is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Overdose:

If overdose is suspected, contact your local poison control center or emergency room immediately. This medicine may be harmful if swallowed. Symptoms of overdose may include nausea, vomiting, excessive sweating, dark urine, stomach pain, and extreme fatigue.

Additional Information:

DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. CHECK WITH YOUR PHARMACIST about how to dispose of unused medicine.

Copyright 2014 Wolters Kluwer Health, Inc.

Disclaimer

- This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use.